# SDR SWAA2022071922502

- Difficulty date: June 24, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 52,954 hours, 31,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP STA 907+1 LBL 4' CARGO TRACK UPPER SURFACE CORROSION / [01] CLEANED CORROSION AT AFT CARGO COMPARTMENT STA 907 + 1 LBL 4 CARGO TRACK UPPER SURFACE REF B 737-700 SRM 51-10-02-0G-0. WORK WAS ACCOMPLISHED BY TECHNICIAN RICARGO SAMANIEGO EMPL # 35493;[02] PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED 0.055' TOOL USED : OLYMPUS 27MG B/C 172139 04/22;[03] ORIGINAL THICKNESS 0.070';MAT-REMOVED 0.015';MAT-REMAINIG 0.055' FOUND OUT OF LIMITS REF B737-700 SRM 53-00-53-1A-2 FIG 103;[04] VERIFIED AND INSPECTED STEP#3.;[05] REMOVED AFT CARGO COMPARTMENT TRACK SECTION FROM STA 887 TO STA 947.5 LBL 3.0 REF B 737-700 SRM 51-40-02. WORK WAS ACCOMPLISHED BY TECHNICIAN RICARDO SAMANIEGO EMPL # 35463;[06] VERIFIED AND INSPECTED STEP#5.;[07] VERIFIED    OK TO INSTALL TRACK SECTION ON AFT CARGO COMP.;[08] INSTALLED AFT CARGO TRACK AS PER B737 SRM 51-10-02-0G-0.WORK WAS ACCOMPLISHED BY TECHNICIAN RICARDO SAMANIEGO EMPL # 35463;[09] VERIFIED STEP 8
